MathSciNet Relay Station
MathSciNet bibliographic data
MR2070668 37F30 (30C62 30F60 37F10)
Haïssinsky, Peter; Tan, Lei Convergence of pinching deformations and matings of geometrically finite polynomials. Fund. Math. 181 (2004), no. 2, 143–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement